Open Access
Translator Disclaimer
January 2007 On time-inhomogeneous controlled diffusion processes in domains
Hongjie Dong, N. V. Krylov
Ann. Probab. 35(1): 206-227 (January 2007). DOI: 10.1214/009117906000000395

Abstract

Time-inhomogeneous controlled diffusion processes in both cylindrical and noncylindrical domains are considered. Bellman’s principle and its applications to proving the continuity of value functions are investigated.

Citation

Download Citation

Hongjie Dong. N. V. Krylov. "On time-inhomogeneous controlled diffusion processes in domains." Ann. Probab. 35 (1) 206 - 227, January 2007. https://doi.org/10.1214/009117906000000395

Information

Published: January 2007
First available in Project Euclid: 19 March 2007

zbMATH: 1127.93062
MathSciNet: MR2303952
Digital Object Identifier: 10.1214/009117906000000395

Subjects:
Primary: 90C40 , 93E20

Keywords: Bellman’s equations , Bellman’s principle , continuity of value functions , Principle of optimality

Rights: Copyright © 2007 Institute of Mathematical Statistics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.35 • No. 1 • January 2007
Back to Top